# SDR UALA2009121503886

- Difficulty date: December 14, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 54,824 hours, 19,355 cycles
- Engine: Pwa PW2037
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: 7001590002
- Condition: Faulty
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER ODOR NOTED IN AFT CABIN.  FOUND COMING FROM 2ND TO LAST OVERHEAD MONITOR.  DEACTIVATED OVERHEAD VIDEO SYS.  REPLACED MONITOR AFT 2ND TO LAST AND CHECKED OKAY.
